# SDR SIMA201012501

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 15,138 hours, 11,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321745
- Condition: Corroded
- Location: Fuselage
- Part time: 15,138 hours, 11,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FLOOR SILL AT FS 349.00 TO BE CORRODED ON THE RIGHT SIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REPAIRED THE CORROSION TO THE RIGHT FLOOR SILL AT FRAME 349.00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
